# SDR AALA20130904022

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 51,593 hours, 6,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR SEAT 24C ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
